# SDR UALA2010011300170

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 55,907 hours, 8,184 cycles
- Engine: Pwa PW40903
- Engine time: 49,041 hours, 7,262 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COMPRESSOR STALLED AT FL380.   LT ENGINE COMPRESSOR STALL FL380 AT OFF PULLED POWER BACK ENG RECOV -MSG 71-60431 FOUND NOT ACTIVE ON ARRIVAL. REVIEWED EXCEEDENCE PAGES ON EPCS NO EXCEEDENCE RECORDED. CARRIED OUT INSP OF INLET AND EXHAUST NO DEFECTS NOTED.  CARRIED OUT CHECK OF N1 ALL SATIS INSPECTED ALL CHIP DETECTORS ON ENG.  NO DEBRIS NOTED. CARRIED OUT INSPECTION OF TBVC, 2.9 BLEED SYS AND 2.5 BLEED SYS.  NO DEFECTS RECORDED.  CHECKED TCC AND ASSOCIATED ACTUATOR AND LINKAGES ALL SATISFACTORY.
